# SDR UPS97222267

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION STA 950 FLOORBEAM ON TOP AND BOTTOM OF UPPER CHORD AROUND NUTPLATE HOLES LBL 60 TO RBL 60.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-1.  REPAIRED PER SRM 53-10-6, 51-20-151, 53 10-5, 51-30-2 AND EWO 97-2056 UPS ENG FILE NUMBER 727-53-1864.
